# SDR SWAA2024092741366

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,802 hours, 35,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT NOT CHARGING.  R&R FLASHLIGHT ASSY REF AMM 25-64-00. CKS GOOD.
